Journal of the Mathematical Society of Japan

Star-like theorems and convex-like theorems in an annulus.

Toshio UMEZAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 68-75.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415386

Digital Object Identifier
doi:10.2969/jmsj/00610068

Mathematical Reviews number (MathSciNet)
MR0062229

Zentralblatt MATH identifier
0056.07305

Subjects
Primary: 30.0X

Citation

UMEZAWA, Toshio. Star-like theorems and convex-like theorems in an annulus. J. Math. Soc. Japan 6 (1954), no. 1, 68--75. doi:10.2969/jmsj/00610068. https://projecteuclid.org/euclid.jmsj/1261415386


Export citation